# SDR ASAA2017051020715

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,782 hours, 2,310 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC SHOWS VTK FLAG INTERMITTENTLY ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED LEFT FLIGHT MANAGEMENT COMPUTER SYSTEM BITE PROCEDURE TASK 34-61 TASK 801. NO FAULTS LOGGED ABOUT FMC COMPUTER FAIL IN 10 LEGS. DUE TO INTERMITTENT FAULTS.   PERFORMED RELOAD OF ALL SW. OPS CHECKED, OPS, MEDB, LDDB, NAV DATA BASE, PERFORMANCE FACTOR AND ADDB. PERFORMED LEFT FLIGHT MANAGEMENT COMPUTER SYSTEM.   OPS TESTED IAW 34-61-00-710-801. SYS CHECKED NORMAL.
